MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5K
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) evaluation of the patient ecogs and lead impedance.The review of the patient data was consistent with a potential lead break.
 
Event or Problem Description
At the (b)(6) 2025 doctor appointment, signal artifact was noted on the left thalamus (cm) depth lead, placed contralateral to the rns.The lead is secured with a dog bone with lead protection.Stimulation was disabled on the lead at the (b)(6) 2025 appointment.High impedance was noted in (b)(6) 2026 on the same lead.Signal artifact and high impedance are indicative of a lead break.The lead was replaced on (b)(6) 2026.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key25249711
Report Number3004426659-2026-00053
Device Sequence Number9489876
Product Code PFN
UDI-Device Identifier00855547005342
UDI-Public010085554700534217270805
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-330-3.5K
Device Catalogue Number1007928
Device Lot Number34564-1-1-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age16 YR
Patient SexMale